Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 45, Issue 6  


Some remarks on the $l$-adic Dirichlet theorem and the $l$-adic regulator
L. V. Kuz'min
1203
On integro-functional operators with a shift which is not one-to-one
Yu. D. Latushkin
1241
On residues in algebraic geometry
V. G. Lomadze
1258
Boundedness of the degree of Fano threefolds
S. M. L'vovskii
1288
A method for constructing a canonical matrix of solutions of a Hilbert problem arising in the solution of convolution equations on a finite interval
B. V. Pal'tsev
1332
On the exceptional set for the sum of a prime and a perfect square
I. V. Polyakov
1391
On the word and divisibility problems in semigroups and groups without cycles
O. A. Sarkisyan
1424
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021